Estimation and simulation of the Riesz-Bessel distribution

Anh, Vo V., McVinish, Ross S., & Pesee, Chatchai (2005) Estimation and simulation of the Riesz-Bessel distribution. Communications in Statistics: Theory and Methods, 34(9-10), pp. 1881-1897.

View at publisher


In this paper, further properties of the Riesz-Bessel distribution are provided. These properties allow for the simulation of random variables from the Riesz-Bessel distribution. Estimation is addressed by nonlinear generalized least squares regression on the empirical characteristic function. The estimator is seen to approximate the maximum likelihood estimator. The distribution is illustrated with financial data.

Impact and interest:

1 citations in Scopus
Search Google Scholar™
1 citations in Web of Science®

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

Full-text downloads:

495 since deposited on 14 Mar 2007
24 in the past twelve months

Full-text downloads displays the total number of times this work’s files (e.g., a PDF) have been downloaded from QUT ePrints as well as the number of downloads in the previous 365 days. The count includes downloads for all files if a work has more than one.

ID Code: 6503
Item Type: Journal Article
Refereed: Yes
Keywords: GCMED, Levy motion, Riesz, Bessel distribution
DOI: 10.1080/03610920500200295
ISSN: 1532-415X
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > STATISTICS (010400) > Statistical Theory (010405)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Copyright Owner: Copyright 2005 Taylor & Francis
Copyright Statement: First published in Communications in Statistics: Theory and Methods 34(9-10):pp. 1881-1897.
Deposited On: 14 Mar 2007 00:00
Last Modified: 29 Feb 2012 13:16

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page